# SDR SABA970038

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 694
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE LIGHT CAME ON DURING FLIGHT AND GAUGE DROPPED TO AROUND 45 PSI.  FLT CREW SHUT DOWN RIGHT ENGINE.  IN FLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT DIVERTED TO TRI AND MADE A SINGLE ENGINE LANDING WITH NO OTHER PROBLEMS.  MAINTENANCE TEAM DEPLOYED TO TRI AIRPORT.  INTERNAL PROBLEMS WERE DISCOVERED.  METAL IN FILTERS.  REMOVED AND REPLACED RIGHT ENGINE.  GROUND RUN, RIGGED AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
